# SDR DALA2024071907290

- Difficulty date: July 15, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N897DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32004
- Aircraft time: 18,777 hours, 7,647 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N12091719022997
- Condition: Inoperative
- Location: Zone 900
- Part time: 34,566 hours, 7,424 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5580584) WHEN FA WAS USING OVEN SHE REPORTED A VERY FAINT ELECTRICAL SMELL AND THAT THE OVEN QUIT WORKING. R/R OVEN REF AMM 25-35 OPS NML OK FOR SVC.
